# SDR DALA2019011900380

- Difficulty date: January 19, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 69,886 hours, 51,435 cycles
- Engine: Pwa JT8D219
- Engine time: 74,822 hours, 41,627 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT TR OUTBOARD ACT. LEAKING AND STRUCTURAL DAMAGE AT TR FWD FLANGE 9:00 POS. (TR FAIRING IN CTR CARGO). R/R LT THRUST REVERSER PER AMM, 78-30-01-201 OPS CK OK. (LP4697803)
